# SDR SWIA201335023

- Difficulty date: October 6, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 26,325 hours, 19,079 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE ON EXTERNAL FS APPROXIMATELY 4" AFT OF FS 977.00, STRINGER 27.  C-CHECK BLENDED OUT DAMAGE ON EXTERNAL FS AFT OF FS 977.00, STRINGER 27 IAW REO.
